| Home | Article Database | Resources | Tools & Just for Fun | Search HY |

Ask the Medical Expert Archives 2000-2004

Expert Home  |  Archives by Date  |  Search Expert Archives  |  For Professionals  |  For Consumers


Week of May 21, 2001

    Question:   I am a 40-year-old woman and for about 1 year I have been taking a weight loss thermogenic product similar to Metabolife. Recently I have noticed whenever I take the product I get a pain in my upper left thigh (groin area). I do not have the pain after the product wears off I only experience it for the first 4 or 5 hours. What do you think is causing this pain? Could it be a blood clot that is getting irritated with a using a thermogenic product? Thank you.    Dr. McLaughlin's Answer


    Question:   I just turned 24 about a month ago, and I've started experiencing symptoms reminiscent of puberty. My face has started to break out again and last week my nipples started burning, which happened often during my early teen years. As a guy, I don't know how normal that is suppose to be... and this is the first time I've questioned it. I'm also thirsty and feel tired a lot and right now my muscles are very achy for no good reason. I'm a relaxed person, not stressed. I exercise sometimes (3 times a week usually), not on a regular basis, but I consider myself a fit guy at 6'1", 165 lbs...    Dr. McLaughlin's Answer


    Question:   My mammogram shows a faint cluster of very small calcification in the left lower inner quadrant. Evaluation with the magnification view mammogram did not clarify anything, it was inconclusive. I was suggested to have the repeat mammogram in 6 month to see if there are any changes. Are there any other alternatives to find what is the problem? Is it dangerous to wait so long if this is a sign of beginning cancer? I am worried. What shall I do?    Dr. McLaughlin's Answer